# SDR DALA2025102207728

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-213
- Aircraft serial: 7327
- Aircraft time: 26,670 hours, 12,054 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC EMER LIGHT FAULT 13WL, ESCAPE SLIDE AFT L AND EXIT SIGNS 13WL.   REPLACED R4 DOOR ESCAPEE SLIDE ASSY REF AMDS WORK CARD 2561-4002-RA. (LP 7653861, 1263394)
